Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 548, NWS Fort Worth, TX

November 20, 2011Fannin County, Lamar County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Nov 20, 2011, 8:36 PM CST for Fannin County, Lamar County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 20, 2011, 8:36 PM CST (02:36 UTC)
Expired
Nov 20, 2011, 9:30 PM CST
In force
54 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Fannin County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 187 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 20, 3:38 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
440 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

852 
WUUS54 KFWD 210236
SVRFWD
TXC147-277-210330-
/O.NEW.KFWD.SV.W.0548.111121T0236Z-111121T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CST SUN NOV 20 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN LAMAR COUNTY IN NORTHEAST TEXAS...

* UNTIL 930 PM CST

* AT 834 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 10 MILES NORTH OF DODD CITY...AND MOVING EAST AT
  30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONKSTOWN AT 850 PM
  TIGERTOWN AT 900 PM
  FOREST CHAPEL AT 920 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3385 9585 3387 9581 3385 9577 3388 9577
      3388 9558 3370 9571 3356 9605 3362 9621
      3371 9625 3377 9617 3384 9615 3385 9601
      3388 9600 3387 9595 3389 9592
TIME...MOT...LOC 0234Z 250DEG 25KT 3373 9609

$$
3 follow-up statements
436 
WWUS54 KFWD 210251
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 PM CST SUN NOV 20 2011

TXC147-277-210330-
/O.CON.KFWD.SV.W.0548.000000T0000Z-111121T0330Z/
FANNIN TX-LAMAR TX-
851 PM CST SUN NOV 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR NORTHWESTERN LAMAR AND NORTHERN FANNIN COUNTIES...

AT 850 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 13 MILES NORTH OF DODD CITY...MOVING EAST AT 30
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  TIGERTOWN AT 900 PM CST
  FOREST CHAPEL AT 920 PM CST

LAT...LON 3385 9585 3387 9581 3385 9577 3388 9577
      3388 9558 3370 9571 3356 9605 3362 9621
      3371 9625 3377 9617 3384 9615 3385 9601
      3388 9600 3387 9595 3389 9592
TIME...MOT...LOC 0250Z 250DEG 25KT 3377 9596

$$
42/MM
137 
WWUS54 KFWD 210309
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
909 PM CST SUN NOV 20 2011

TXC147-210318-
/O.CAN.KFWD.SV.W.0548.000000T0000Z-111121T0330Z/
FANNIN TX-
909 PM CST SUN NOV 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FANNIN COUNTY IS
CANCELLED...

LAT...LON 3370 9571 3364 9585 3384 9585 3384 9583
      3387 9581 3385 9577 3388 9577 3388 9558
TIME...MOT...LOC 0308Z 250DEG 25KT 3381 9582

$$

TXC277-210330-
/O.CON.KFWD.SV.W.0548.000000T0000Z-111121T0330Z/
LAMAR TX-
909 PM CST SUN NOV 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR NORTHWESTERN LAMAR COUNTY...

AT 908 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS 
STORM WAS LOCATED NEAR UNITY...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GLOBE AT 920 PM CST...
  SUMNER AT 930 PM CST...

LAT...LON 3370 9571 3364 9585 3384 9585 3384 9583
      3387 9581 3385 9577 3388 9577 3388 9558
TIME...MOT...LOC 0308Z 250DEG 25KT 3381 9582

$$
42/MM
662 
WWUS54 KFWD 210323
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
923 PM CST SUN NOV 20 2011

TXC277-210333-
/O.EXP.KFWD.SV.W.0548.000000T0000Z-111121T0330Z/
LAMAR TX-
923 PM CST SUN NOV 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAMAR COUNTY
EXPIRES AT 930 PM CST...

AT 923 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

LAT...LON 3370 9571 3364 9585 3384 9585 3384 9583
      3387 9581 3385 9577 3388 9577 3388 9558
TIME...MOT...LOC 0323Z 250DEG 25KT 3384 9570

$$
42/MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 20, 7:02 PM CST, 1 hour 34 minutes earlier.

Area forecast discussion, Nov 20, 7:02 PM CST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
702 PM CST SUN NOV 20 2011

.UPDATE...
THE IMMEDIATE THREAT FOR SEVERE WEATHER IN NORTH TEXAS APPEARS TO
BE WANING AND THUS HAVE CANCELLED THE WATCH FOR ALL OF NORTH
TEXAS. EXPECT THAT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
WILL CONTINUE THROUGH THE NIGHT AND SOME OF THESE MAY PRODUCE
SMALL HAIL AND NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES. THE 00Z
FWD SOUNDING SHOWS THE COLD FRONT TO BE CONFINED BELOW 925 MB OR
BELOW 3000 FT. ABOVE THE COLD FRONT THE ATMOSPHERE IS UNCAPPED AND
UNSTABLE BUT WEAK LAPSE RATES AND A LACK OF SIGNIFICANT
/UPWARD FORCING BEHIND THE FRONT IS LIKELY KEEPING THE SHOWERS
AND THUNDERSTORMS BELOW SEVERE LIMITS.

THE COLD FRONT IS MAKING AN IMPRESSIVE ADVANCEMENT SOUTH AND HAS
NOW PASSED THROUGH LAMPASAS AND PARTS OF NORTHERN BELL COUNTY. THE
WESTERN PORTION OF THE FRONT HAS MORE PUSH THAN THE EASTERN
SECTION AS THE FRONT THEN DRAPES TO THE NORTHEAST TOWARDS
CORSICANA AND EMORY. THE TEMPERATURE FORECAST FOR TONIGHT HAS BEEN
ADJUSTED BASED ON THIS LATEST POSITION BUT MAY NEED TO BE ADJUSTED
AGAIN DEPENDING ON HOW FAR SOUTH THE EASTERN PORTION ADVANCES.
WITH THE FRONT FARTHER SOUTH THAN PREVIOUS FORECAST...THIS COULD
AFFECT THE CONVECTIVE FORECAST FOR TOMORROW BUT WILL NOT BE MAKING
CHANGES AT THIS TIME.

82/JLD

&&

.AVIATION...
MULTIPLE AVIATION WEATHER CONCERNS THROUGH MONDAY AFTERNOON WITH
MVFR CEILINGS/VISIBILITIES EXPECTED THROUGH THE EVENING...BECOMING
IFR AFTER SUNRISE MONDAY AND REMAINING IFR UNTIL MID AFTERNOON.

A COLD FRONT...CURRENTLY NEAR A LAMPASAS...WACO...CORSICANA...TO
EMORY LINE...WILL REMAIN NEARLY STATIONARY OVERNIGHT AND LIFT
NORTHWARD ON MONDAY. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
WILL BE POSSIBLE NEAR AND NORTH OF THE COLD FRONT OVERNIGHT WITH
STORM CHANCES INCREASING ON MONDAY AS THE FRONT LIFTS NORTH AND
LARGE SCALE LIFT INCREASES. THE BEST THUNDERSTORM CHANCES AT ALL
TAF SITES WILL BE MONDAY AFTERNOON/MONDAY NIGHT.

A NORTH/NORTHWEST WIND WILL PREVAIL AT ALL TAF SITES OVERNIGHT AT
SPEEDS BETWEEN 6 AND 12 KNOTS ALONG WITH SOME HIGHER GUSTS THIS
EVENING. THE WIND WILL SLOWLY TURN TO THE NORTHEAST/EAST ON MONDAY
AS THE FRONT BEGINS TO LIFT NORTHWARD AND EVENTUALLY BECOME
SOUTHEAST MONDAY AFTERNOON/EVENING.

79

&&

.PREV UPDATE...
.UPDATE...

SEVERE THUNDERSTORM WATCH #893 UNTIL 05Z/11PM THIS EVENING FOR
AREAS FROM GRANBURY AND MARLIN...NORTHEAST TO BONHAM...PARIS AND
PALESTINE. UPDATES FORTH COMING. 75

&&

.PREV DISCUSSION... /ISSUED 157 PM CST SUN NOV 20 2011/

...SEVERE THUNDERSTORM POTENTIAL CONTINUES ACROSS PORTIONS OF NORTH
TEXAS LATER THIS AFTERNOON AND AGAIN ON MONDAY AFTERNOON AND
EVENING...

OVERALL...THIS AFTERNOONS FORECAST PACKAGE CONTINUES THE TRENDS
MENTIONED IN PREVIOUS FORECASTS OVER THE PAST SEVERAL DAYS. THE
COLD FRONT IS RUNNING SLIGHTLY AHEAD OF PREVIOUS TIMING...BUT
FAIRLY CLOSE TO THE NAM AND RUC MODEL SOLUTIONS. AT 145 PM IT
EXTENDS FROM PARIS TO CLEBURNE TO SOUTH OF COMANCHE.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER THIS
AFTERNOON THROUGH MID/LATE EVENING AS FORCING FOR ASCENT ARRIVES
FROM THE WEST AND HELPS WEAKEN THE STRONG CAP AROUND 860MB. VERY
MOIST AND UNSTABLE AIR AHEAD OF THE COLD FRONT WILL PRODUCE CAPES
500-1200 J/KG THIS EVENING AND 700-1400 J/KG ON MONDAY. BULK SHEAR
0-6KM WILL BE IN THE RANGE OF 40-60 KTS BOTH DAYS ALONG WITH
HELICITY VALUES GREAT THAN 200 M2/S2. AS PREVIOUSLY STATED...LARGE
HAIL WILL BE THE PRIMARY SEVERE THUNDERSTORM THREAT FOLLOWED BY
DAMAGING WINDS AND BRIEF ISOLATED TORNADOES. AREAS TO WATCH FOR
QUICK TORNADOGENESIS ARE...WHERE SURFACE WINDS ARE BACKED AND
THOSE CELLS THAT MOVE NEAR AND ALONG THE COLD FRONT. HAVE ADDED
SEVERE WORDING TO THE ZONE PACKAGE IN THIS RELEASE.

THE SYSTEM SHOULD MOVE OUT OF NORTH TEXAS LATE TUESDAY AFTERNOON
WITH FAIR WEATHER FOR WEDNESDAY AND THANKSGIVING DAY. OUR NEXT
SYSTEM WILL ARRIVE FRIDAY WITH ANOTHER ROUND OF THUNDERSTORMS AND
BENEFICIAL RAINFALL FOR NORTH TEXAS. THIS SYSTEM WILL MOVE RIGHT
ON THROUGH THE REGION AND SHOULD BE OUT OF NORTH TEXAS LATE FRIDAY
NIGHT. AFTERWARD...IT WILL BE DRY WITH SEASONAL TEMPERATURES OVER
THE WEEKEND. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  45  73  60  69  45 /  60  80  90  40  10
WACO, TX              58  79  63  75  44 /  60  50  80  50  10
PARIS, TX             50  72  62  68  44 /  60  80  90  60  10
DENTON, TX            42  69  55  66  41 /  60  80  90  20   5
MCKINNEY, TX          45  71  59  67  43 /  60  80  90  50  10
DALLAS, TX            45  75  61  70  47 /  60  80  90  50  10
TERRELL, TX           55  76  65  70  45 /  60  60  90  50  10
CORSICANA, TX         62  79  66  75  47 /  60  40  80  70  10
TEMPLE, TX            66  79  65  77  46 /  60  30  70  60  10
MINERAL WELLS, TX     42  72  53  68  40 /  30  80  90  20   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/82
Hazardous weather outlook, Nov 20, 6:56 PM CST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
656 PM CST SUN NOV 20 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
656 PM CST SUN NOV 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TONIGHT.
A FEW STRONG TO SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL...BRIEF
HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORMS ARE POSSIBLE OVER ALL OF NORTH TEXAS MONDAY THROUGH
TUESDAY. THE BEST CHANCES WILL BE LATE MONDAY AND EARLY TUESDAY AS
AN UPPER LEVEL STORM SYSTEM MOVES ACROSS THE REGION. SOME OF THE
STORMS MAY BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...
VERY LIMITED SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

In the hours before

Special weather statement, Nov 20, 4:11 PM CST, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 PM CST SUN NOV 20 2011

TXZ105-202245-
HUNT TX-
411 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  HUNT COUNTY

AT 411 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTH OF GREENVILLE...MOVING NORTHEAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CAMPBELL...COMMERCE...
GREENVILLE...QUINLAN AND WEST TAWAKONI.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST
SUNDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3327 9586 3325 9586 3298 9586 3298 9595
      3288 9599 3286 9598 3283 9599 3284 9626
      3328 9607
TIME...MOT...LOC 2211Z 205DEG 27KT 3294 9611

42/MM
Special weather statement, Nov 20, 7:56 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CST SUN NOV 20 2011

TXZ093-210230-
GRAYSON TX-
756 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN GRAYSON COUNTY

AT 756 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES EAST OF SHERMAN...MOVING NORTHEAST AT 30
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...DENISON...
KNOLLWOOD...SHERMAN...TOM BEAN AND WHITEWRIGHT.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...AND PEA-SIZED
HAIL CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3378 9650 3379 9642 3373 9638 3352 9638
      3346 9644 3353 9662 3365 9675 3383 9656
      3382 9652
TIME...MOT...LOC 0156Z 216DEG 27KT 3365 9650

42/MM
Special weather statement, Nov 20, 8:12 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
812 PM CST SUN NOV 20 2011

TXZ094-210245-
FANNIN TX-
812 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  FANNIN COUNTY

AT 812 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF BONHAM...MOVING EAST AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BONHAM...DODD CITY...
ECTOR...HONEY GROVE...SAVOY AND BONHAM STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...AND PENNY
SIZED HAIL CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3388 9591 3384 9586 3353 9586 3349 9639
      3371 9638 3370 9633 3375 9631 3377 9627
      3376 9619 3379 9617 3381 9618 3385 9613
      3385 9601 3388 9600 3387 9595 3389 9593
TIME...MOT...LOC 0212Z 251DEG 35KT 3366 9623

42/MM
Special weather statement, Nov 20, 8:22 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CST SUN NOV 20 2011

TXZ092-093-210245-
GRAYSON TX-COOKE TX-
822 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN COOKE COUNTY
  WESTERN GRAYSON COUNTY

AT 821 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF GAINESVILLE...MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG...COLLINSVILLE...
DORCHESTER...KNOLLWOOD...POTTSBORO...WHITESBORO...WILLIS AND RAY
ROBERTS PARK JOHNSON BRANCH.

PENNY-SIZED HAIL AND HEAVY RAINFALL CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3392 9689 3389 9689 3386 9686 3388 9681
      3386 9677 3383 9676 3383 9673 3367 9656
      3347 9674 3341 9692 3344 9724 3365 9705
      3396 9694
TIME...MOT...LOC 0221Z 230DEG 31KT 3352 9699

42/MM

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 7:56 PM CSTSpecial Weather StatementFWDGrayson34 min
Nov 20, 8:12 PM CSTSpecial Weather StatementFWDFannin33 min
Nov 20, 8:22 PM CSTSpecial Weather StatementFWDGrayson23 min
Nov 20, 8:34 PM CSTSevere Thunderstorm WarningFWDGrayson41 min
Nov 20, 11:03 PM CSTSpecial Weather StatementFWDCooke27 min
Nov 21, 2:13 PM CSTSpecial Weather StatementFWDJack, Montague, Wise62 min
Nov 21, 3:53 PM CSTSpecial Weather StatementFWDCooke, Grayson37 min
Nov 21, 4:11 PM CSTSpecial Weather StatementFWDPalo Pinto34 min
Nov 21, 4:23 PM CSTSpecial Weather StatementFWDWise37 min
Nov 21, 5:00 PM CSTSpecial Weather StatementFWDCooke, Denton, Wise30 min
Nov 21, 5:15 PM CSTAreal Flood AdvisoryFWDCooke, Denton, Grayson, Wise2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.